RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 11, Issue 1  

Geometry
This issue is dedicated to the eightieth anniversary of Professor E. G. Poznyak


Object search. Dynamics. Geometry. Graphics
E. V. Shikin, S. B. Berezin
3
Vanishing theorems in affine, Riemannian, and Lorenz geometries
S. E. Stepanov
35
Two-dimensional pseudo-Riemannian metrics reconstructed by a given curvature
È. R. Rozendorn, D. D. Sokolov
85
On the geometric interpretation of solutions of a system generalizing the sine-Gordon equation
A. V. Bad'in
93
Kähler geometry of hyperbolic type on the manifold of nondegenerate $m$-pairs
V. V. Konnov
141
Associative homotopy Lie algebras and Wronskians
A. V. Kiselev
159
On the solution of Toda systems associated with simple Lie algebras
A. V. Ovchinnikov
181
On $W$-geometry of Toda systems
O. V. Il'in
195
Geodesics of a two-dimensional pseudo-Riemannian metric and accuracy control of numerical simulations of geodesics
È. R. Rozendorn
205
On the formulation of initial-value problems for systems consisting of relativistic particles
S. B. Kirpichev, P. A. Polyakov
211
Pseudospherical surfaces and some problems of mathematical physics
A. G. Popov
227
On the possibility of exact reciprocal transformations for one-soliton solutions to equations of the Lobachevsky class
M. S. Ratinsky
241
A differential-geometric criterion of the kinematic integrability of nonlinear differential equations
D. V. Tikhomirov, S. A. Zadadaev
247
On the multiply connectedness of level lines $m\pi$ of $n$-soliton solutions of the sine-Gordon equation
O. D. Viktorova
255
On infinite polygons of the Lobachevsky plane
Zh. Kaidasov
265
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020